MathSciNet Relay Station
MathSciNet bibliographic data
MR380792 (52 #1689) 55E45
Oka, Shichirô; Toda, Hirosi Non-triviality of an element in the stable homotopy groups of spheres. Hiroshima Math. J. 5 (1975), 115–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement